MathSciNet Relay Station
MathSciNet bibliographic data
MR2333532 34K13 (47N20)
Zhang, Weipeng; Zhu, Deming; Bi, Ping Existence of periodic solutions of a scalar functional differential equation via a fixed point theorem. Math. Comput. Modelling 46 (2007), no. 5-6, 718–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement